# SDR UPS97824107

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37584961N
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D F/S 1140 ABOVE STR 35L - TIE FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
